# SDR GAIA04038OP

- Difficulty date: February 25, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND THE L1 EMERGENCY EXIT LIGHT OUT.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
